# SDR HALA2018022700053

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 21,049 hours, 26,998 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE ODOR IN THE CABIN,  FOLLOWED BY APU SHUTDOWN.  REMOVED AND REPLACED THE APU IAW TASK CARD E1128-717-49-006.  OPS AND LEAK CHECKED GOOD. OK FOR SERVICE.
